# SDR UALA2013061304059

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 50,855 hours, 6,120 cycles
- Engine: Pwa PW4090
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE VENT VALVE, LT ENGINE NACELLE ZONE VENT VALVE NOT IN COMMANDED POSITION. STATUS MSG-7561401, ACTIVE DC MODE.
